It is currently Mon Aug 21, 2017 5:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Tue Feb 02, 2016 10:35 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 13, 2016 8:30 pm
Posts: 24
I am going on 4 weeks on suboxone. I take my dose after work when I can get to the pharmacy at about 3:00 in the afternoon. The dose is 10 mg. The next morning when I wake up I feel stiff and achy. Is this normal or should suboxone be taking care of those symptoms? Do I need to ask my doctor to increase my dose?

I am really hoping to hear from anyone who may have had a similar experience when first starting suboxone.

Thanks in advance for your input.


Top
 Profile  
 
PostPosted: Tue Feb 02, 2016 11:10 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1316
Morning Fresh,

I wake up every morning the same way. Im older now and expect some of this. However i take my dose
in the morning after I get moving around.

Im not to sure a higher dose of sub will fix your issue, is there anyway to get your med even later in the day? Maybe then it could help carry you over.

I dont know you or what other pain problems you have going on and im no dr but for me after I can moving around im fine, then take my dose. How about you? After the ache and stiffness is gone are you ok?


Top
 Profile  
 
PostPosted: Tue Feb 02, 2016 11:14 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 13, 2016 8:30 pm
Posts: 24
Before suboxone, I didn't feel this way. But of course I had percocet then. :-P Taking one advil seems to help. And yes, once I get going/moving I tend to feel better. I only have one more week to go then I will be allowed to take a week's worth of meds/suboxone home with me, and can take the daily dose whenever I want to. At that point, I think I will divide it up a bit, and take twice a day. Thanks razor!


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Feb 03, 2016 10:21 pm 
Offline
Super Poster
Super Poster

Joined: Sun Sep 13, 2015 12:22 am
Posts: 109
Hey guys, just thought I would put my 2 cents in.

I have had the same issue on every amount of sub. Its annoying. I take mine at around 6 when I get to the chemist after wok or with takeaways I take around 5 on my way home.
this never occurred before the suboxone treatment, but then again I was pretty full on opiates and benzo's.
I have just turned 38 and I don't think I should be this way so my GP has referred me to an arthritis specialist. This is due to me getting sore back and legs after sleeping. I get up walking around all stiff and sore like an 80 year old. This lessens after a shower and some movement for about 230 mins. After a 1 hr drive to work im stiff again but this goes within the about 15 mins of movement. Before that he sent me to a haematologist specialist to see if it was anything they could find but no so. I would love to hear other opinions for it.
Im reluctant to split my dose daily as its recommended not to unless your put on sub for pain issues primarily. Is that right anyone. I read somewhere that if ur on sub for drug abuse then the splitting of dose reinforces the brains using habits or something like that.
Cant wait to hear opinions or even better, answers.

Thanks :)


Top
 Profile  
 
PostPosted: Wed Feb 03, 2016 11:16 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jan 13, 2016 8:30 pm
Posts: 24
Interesting points Mel.

I hope someone replies who knows. I have read the same thing on this website; that it is better to take the dose all at once if you've previously abused drugs.

I am sorry to hear you're also having arthritic like symptoms you think are associated with the sub. They are not fun. Do you do yoga? I find stretching is helping my symptoms a bit.


Top
 Profile  
 
PostPosted: Thu Feb 04, 2016 9:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Have you tried taking your sub in the morning before you get out of bed? ie the night before, have your films open and ready to dose. Set an alarm for 1 hour before you wake up in the morning. When the alarm goes off, put your sub under your tongue and roll back over to sleep. Wake up, no pain, and you're ready to start your day.

It's not unusual for some people to experience withdrawal like effects in the morning before you dose. It makes sense because this is when your buprenorphine levels are at their lowest in your bloodstream (ie a "trough" level). And because of some people's metabolism, they may find even higher doses of Sub leave their trough level below that of the ceiling effect. I believe it's for this reason that doses can extend up to 32mg, even though for most people their levels of buprenorphine in the bloodstream remain over the "ceiling" for a full 24 hours at doses as low as 8mg. Some people's metabolism must need those higher doses to permit once a day dosing.

If you're unfamiliar with the ceiling effect, a quick search will fill you in.

I used to be on 6mg morning and 6mg evening because my metabolism burnt through my dose so fast. With some medication changes, now I only need 4mg in the morning. However I still wake up in withdrawal on this low dose. I just put up with it. I'm hoping that by experiencing a bit of withdrawal each day I'll be less susceptible to buprenorphine's effect of lowering testosterone, which caused havoc towards the end of my previous treatment, and may have contributed to me relapsing. But that's another topic.


Top
 Profile  
 
PostPosted: Fri Feb 05, 2016 1:12 am 
Offline
Super Poster
Super Poster

Joined: Sun Sep 13, 2015 12:22 am
Posts: 109
Hey TeeJay

Because I take mine around 5 or 6pm, wouldn't you think when I wake up that this shouldn't be an issue as its not close to 24 hours yet? That's why im seeing a specialist, just to rule arthritis or the like, out.

Im interested to hear your opinion and I will let you know how it goes when I see the specialist.
Ta


Top
 Profile  
 
PostPosted: Sat Feb 06, 2016 4:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Sorry Mel was replying to the opening poster. Didn't get around to reading the replies.


Top
 Profile  
 
PostPosted: Sun Feb 07, 2016 9:00 pm 
Offline
Average Poster
Average Poster

Joined: Sun Feb 07, 2016 2:10 pm
Posts: 6
I too experience aches and stiffness when I wake up, since starting the Suboxone. I'm glad I'm not the only one, as I was worried, especially being only 24.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group